# SDR REXA2016052200907

- Difficulty date: May 22, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 19,040 hours, 18,364 cycles
- Engine: Ge CF34*
- System (JASC): 7110 · Engine Cowling System
- Part: Angle
- Condition: Cracked
- Location: Stang Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG UPPER STANG FAIRING FWD Z ANGLE CRACKED.  R & R UPPER STANG FAIRING FWD Z ANGLE IAW CMM 20-42-06.
